Patient present in unconscious state

Chief complaint An 19 y/o male admitted to ER and feeling drowsier & nauseous. History In the morning he was taken to hospital in unconscious state after having taken Dolophine. He was given naloxone & he gained his conscious. Now in the evening he is feeling drowsier & nauseous. Investigations He has GCS 10. His temperature is 97.7˚F, BP: 110/75, Pulse: 80 bpm, Respiratory rate: 12 breaths per minute, and oxygen saturation of 95% breathing air. Treatment How to proceed with the case? What is the cause of his this condition?

1 Like

LikeAnswersShare

I feel it’s opium induced or over dose Your tratment Nalaxone is perfect It’s respiratory depression and shock Above drug helps in both Fluid support

Drug induced Respiratory Depression And Shock. Needs further investigation and evaluation to conclude and line of treatment.

Thanks Dr Dinesh Gupta
0

...SUGGESTIVE. OF INDUCED.. RESPIRATORY DEPRESSION

Opioid poisoning

Dx-opium poisoining. Symptoms-1-drowsy. 2-nausea. 3-hypothermia. 4-respiratory depression. All are suggestive of opium poisoining.but inadequately treated by naloxone. So treat further with naloxone 400microgm iv every 10 minute interval . IV fluid. Inj ondesterone 1amp iv sos.till respiratory rate drowsyness nausea becomes normal.size of the pupil is main feature to stop naloxone.pinpoint pupil must be dilated and reacting to light.

Still effect of opiod or naloxone effect?

Cases that would interest you